# SDR AWXA0001708

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 45,811 hours, 33,055 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION OF BS 178 BLKHD WEB FOUND CRACK .4 INCH LENGTH LBL 6.7 WL 212-212.4 BENEATH STRAP.  REMOVED BRACKETS AND STIFFENER; CUT OUT DAMAGED WEB; LOCATED, DRILLED, TRIMMED AND INSTALLED REPAIR DOUBLER AND FILLER; REINSTALLED BRACKETS AND STIFFENER IAW SRM 53-10-08 PG 287-298.
